# SDR UPS96205911

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 312, LBL 26 FLOOR BEAM UPPER FLANGE AFT BOTTOM SIDE FOUND TO BE OUT OF LIMITS AFTER CORROSION REMOVAL.  REPAIRED PER SRM 53-10-8, FIG 7.
